# SDR SWIA202162989

- Difficulty date: October 12, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 30,234 hours, 30,697 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE SEAT RAIL SECTION AT APPROX. FS 364.00 TO FS 409.00 + 16 HAS CORROSION SEVERAL PLACES.    (C-CHECK RO 12-4-2021)    BLENDED OUT CORROSION ON LH SIDE SEAT RAIL AS MARKED FS 364 TO 409+16  REF CRJ 200 SRM 51-21-06.NO ALLOWABLE LIMITS GIVEN FOR SIDE SEAT RAIL REF CRJ 200 SRM 53-21-49, REPLACE SIDE SEAT RAIL.REMOVED AND REPLACED LH SIDE SEAT RAIL FS 364 TO 409+16 REF CRJ 200 AMM 53-01-11-400-802.
